The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
1. Mono can also cause white spots by the way.
But absence of significant lymphadenopathy is uncommon.
But given continuous fever with negative mono, bacterial infectino is more likely.
hence, antibiotic can be started now.
2. Mono test is not that sensitive.
I will suggest testing for Epstein Barr virus serology tests (IgM and IGG antibodies against viral capsid antigen VCA).
This is very sensitive in the early period of illness 97% sensitivity.
3. only amoxicillin can cause the rare side effect of enlargedspleen.
other antibiotic do not cause that.
4. as I said earlier, white spots are non specific for bacterial infection.
I don't see your answer on my screen at all - please repeat!
Please scroll up or down
I type a lot of information!
5. fever for more than 3 days should be given some importance.
Blood tests like blood count, blood culture, chest xrays, urine culture should be considered.
let me know if you do not see my replies still from question 1
I reposted above
are you able to see now?
Doctor, I have used this site before without any problems. However, I can not see your answers wide on the screen. Scrowling up and down gives me only single lines at the top and not the full screen with answers plus is missing some points-answers beginning from # XXXXX
We are honest people, Doctor.
looks like the chat window is not working for you.
I will switch to the Q & A
Whatever the reason, but how can I benefit from the answer, please?
Please check your email soon --you will get the answer in your email.
Doctor, as I said he does not have any results for Mono yet. It is not negative as you mentioned. The question is if he can take antibiotics now (considering white spots in his throat as this was mentioned by the other doctor) or not, and he should first go for Mono test?
If he goes for Mono test on Monday is it o.k. to take antibiotic now, anyways ?
It looks like Z-Pack (Azythromycin) I think, is that ok?
Thank You Doc!